# SDR SWAA2017040813197

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 47,644 hours, 24,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 15AT48
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD P5 OVERHEAD PANEL THE EMERGENCY EXIT LIGHT SWITCH GUARD BROKEN.    R & R SWITCH GUARD IAW SOPM.
